# SDR GTIA1000166

- Difficulty date: December 6, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 15,487 hours, 7,446 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, AFT SERVICE AREA, UPPER REAR FUSELAGE, FROM STA 2936 TO STA 2992 +Y160.5 FLOOR STRUCTURE BEAM CORRODED.  CORROSION REQUIRES A MAJOR REPAIR.
